No. 17 (234), issue 8Pages 85 - 91
A PARALLEL ALGORITHM BASED ON AN EXTENDED SCHWARZ DOMAIN DECOMPOSITION METHOD FOR THE SOLUTION OF FRACTIONAL EVOLUTION EQUATIONS S.Yu. Lukashchuk
An extension of the Schwarz domain decomposition method to evolution equations with fractional time derivatives is considered and its convergence is proved. The numerical scheme and scheme of parallelization for the proposed algorithm are described. An efficiency estimation of the algorithm is given. Full text
- parallel algorithm, Schwarz domain decomposition method, fractional derivative, fractional evolution equation.